# SDR YENA201706080478

- Difficulty date: June 8, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 1610
- Aircraft time: 62,979 hours, 22,398 cycles
- Engine: Iae V2527A5
- Engine time: 51,242 hours, 18,151 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 4W5198
- Condition: Failed
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH FL330 SMELLED FUMES CONTINUED DECENT AND BECAME VERY STRONG DECENDING THRU 13000. QRH WAS FOLLOWED DFDR EVENT PUSHBUTTON WAS PUSHED BOTH TIMES. ENG BLEED ON AND APU BLEED WAS OFF.   REMOVED AND REPLACED THE ENGINE.
